Number of the records: 1  

Proceedings of the American Mathematical Society

  1. Title statementProceedings of the American Mathematical Society
    Issue dataProvidence, R.I. : American Mathematical Society, 1978
    Year, No.1978, vol. 70, 1-2
    Year, No.70, 1-2, rok 1978
    ISSN0002-9939
    Source document Proceedings of the American Mathematical Society
    CountrySpojené státy americké
    Languageangličtina
    Document kindPERIODIKA - Svázaný ročník periodika
    journal

    journal

    Call numberBarcodeLocationSublocationInfo
    N/APřF-HolicePřF, Knihovna Holice - skladIn-Library Use Only
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.